# SDR RAIA2013012200002

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 20,817 hours, 19,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 8005701
- Part serial: 0147
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW RECEIVED A LANDING GEAR AIR GROUND FAILURE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG NR 2 WOW SWITCH.  OPS CHECKED GOOD.
